Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 74, NWS Atlanta, GA

June 5, 2014Baldwin County, Jones County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2014, 3:11 PM EDT for Baldwin County, Jones County, Wilkinson County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 3:11 PM EDT (19:11 UTC)
Expired
Jun 5, 2014, 3:46 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Jones County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:17 PM EDTHAIL 1.51 Ese The Colony, GAHAIL WAS REPORTED SSE OF MILLEDGEVILLE. HAIL THE SIZE OF NICKELS TO PING PONG BALL SIZED HAIL FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
884 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS52 KFFC 051911
SVRFFC
GAC009-169-319-052000-
/O.NEW.KFFC.SV.W.0074.140605T1911Z-140605T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BALDWIN COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN JONES COUNTY IN CENTRAL GEORGIA
  NORTHERN WILKINSON COUNTY IN CENTRAL GEORGIA

* UNTIL 400 PM EDT

* AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS CENTERED 9 MILES
  NORTHWEST OF GORDON...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  IVEY...MCINTYRE AND IRWINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3273 8315 3287 8340 3289 8340 3289 8342
      3296 8355 3311 8343 3297 8307 3295 8308
      3291 8305
TIME...MOT...LOC 1910Z 296DEG 16KT 3299 8343

$$
1 follow-up statement
984 
WWUS52 KFFC 051946
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU JUN 5 2014

GAC009-169-319-051956-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-140605T2000Z/
JONES GA-WILKINSON GA-BALDWIN GA-
346 PM EDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BALDWIN...NORTHERN
WILKINSON AND EAST CENTRAL JONES COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING NO LONGER HAS THE POTENTIAL
TO PRODUCE LARGE HAIL OR DAMAGING WINDS...HOWEVER DANGEROUS LIGHTNING
AND HEAVY RAIN WILL REMAIN POSSIBLE...ESPECIALLY IN NORTHERN WILKINSON
COUNTY.

IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3273 8315 3287 8340 3289 8340 3289 8342
      3296 8355 3311 8343 3297 8307 3295 8308
      3291 8305
TIME...MOT...LOC 1946Z 296DEG 16KT 3292 8326

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:51 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 5, 1:51 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT THU JUN 5 2014

.PREV DISCUSSION... /ISSUED 1150 AM EDT THU JUN 5 2014/

..POTENTIAL FOR COMPLEX OF STRONG TO SEVERE STORMS TO IMPACT WESTERN
PORTIONS OF THE AREA AFTER 7 PM THIS EVENING THEN TRACK FURTHER
SOUTHEAST...

.UPDATE...
MUCH UNCERTAINTY EXISTS WITH STRONG TO SEVERE STORM POTENTIAL LATE
TODAY THROUGH THIS EVENING. WHILE THE HRRR SEEMS TO HAVE THE BEST
HANDLE ON THE MORNING PRECIP LEFTOVERS...THERE LOOKS TO BE LESS
CHANCE FOR AFTERNOON STORMS ACROSS MUCH OF NORTH GEORGIA AND SOME
POTENTIAL FOR PORTIONS OF CENTRAL GEORGIA WHERE CLOUD COVERAGE HAS
NOT EXTENDED AND A MORE UNSTABLE AIRMASS EXISTS. THE MAIN THREAT
LOOKS TO BE WITH THE EVOLUTION OF AN INTENSE MCC CURRENTLY ACROSS
MISSOURI/ARKANSAS AND PROGGED TO REACH NW GA BY ABOUT 23Z THIS
EVENING /GIVEN THE TIMING TOOL/. THE ENVIRONMENT OUT AHEAD OF THE
IMPRESSIVE SYSTEM FAVORS A MORE SOUTHWARD TURN WHICH MAY PEG WEST
CENTRAL PORTIONS OF THE AREA TO HAVE THE BEST CHANCE FOR
STRONG DAMAGING WINDS THIS EVENING. HAVE ADJUSTED POPS TO BE
LIKELY TO HIGH END CHANCE RAMPING UP IN WESTERN PORTIONS FOR THIS
EVENING THEN GRADUALLY DECREASE THROUGH MIDNIGHT. AFOREMENTIONED
CLOUD COVER HAS SIGNIFICANTLY LIMITED TEMPS IN NORTHWEST GA SO
BUMPED DAYTIME MAX VALUES DOWN CONSIDERABLY. PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

PREV DISCUSSION... /ISSUED 738 AM EDT THU JUN 5 2014/

PREV DISCUSSION... /ISSUED 408 AM EDT THU JUN 5 2014/

.SHORT TERM /TODAY THROUGH FRIDAY/...
DIFFICULT SHORT TERM FORECAST WITH MODERATE UNCERTAINTY REGARDING
A SERIES OF DISTURBANCES SET TO IMPACT THE CWA. CURRENTLY WATCHING
MCS TRACK THROUGH TENNESSEE THIS MORNING...AND ALTHOUGH MUCH OF
THE CONVECTION ACROSS PORTIONS OF WESTERN AND NORTHERN TN REMAIN
ROBUST...BOWING SEGMENT APPROACHING NORTHWEST GEORGIA IS SHOWING
SIGNS OF WEAKENING. AS THIS COMPLEX PUSHES INTO THE STATE...EXPECT
IT TO SPREAD A FEW STRONG STORMS INTO NORTH AND NORTHWEST GEORGIA.
THE MAIN PERIOD OF CONCERN WILL BE 4-8AM...WITH THE ACTIVITY
DIMINISHING TO MAINLY SHOWERS THEREAFTER. SHORT TERM HI-RES MODELS
HAVE NOT PICKED UP ON THE CURRENT ACTIVITY WELL...WITH LOCAL
WRF...NMM...AND ARW RIDDLED WITH TIMING AND POSITION ISSUES.
OVERALL THE HRRR HAS SEEMED TO HAVE THE BEST HANDLE ON THE
SITUATION...SO HAVE PARALLELED ITS SOLUTION THROUGH MID MORNING.
EXPECT AN OVERALL DIMINISHING THREAT OF THUNDERSTORMS THROUGH LATE
MORNING...BUT HAVE KEPT AT LEAST LOW END CHANCE POPS ACROSS THE
MAJORITY OF THE CWA.

AFTERNOON AND EVENING ACTIVITY WILL BE DICTATED BY HOW THE MORNING
WEATHER EVOLVES. A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE
WITH A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD
FRONT...RESULTING IN SCATTERED THUNDERSTORMS TODAY. CLOUD COVER
FROM THIS MORNINGS ACTIVITY COULD ACT TO LIMIT DESTABILIZATION...
AND COULD SEE BETTER COVERAGE AND INTENSITY OF STORMS ACROSS
MIDDLE GEORGIA. WITH MODELED MLCAPE OF 2000+ J/KG AND MARGINAL
DEEP LAYER SHEAR...MAIN CONCERNS CONTINUE TO BE LARGE HAIL...DAMAGING
WINDS...AND FREQUENT LIGHTNING WITH THIS ACTIVITY. DAYTIME HEATING
WILL AID IN CONVECTIVE INITIATION...AND BEST CHANCES SHOULD BE
BETWEEN NOON AND MIDNIGHT AS ADDITIONAL UPPER LEVEL ENERGY MOVES
INTO THE STATE. AT THIS TIME SPC HAS KEPT THE SLIGHT RISK AREA
JUST TO OUR WEST OVER NORTH/CENTRAL AL...BUT THE FIVE PERCENT AREA
FOR HAIL AND WIND ENCOMPASS THE MAJORITY...IF NOT ALL...OF THE
CWA. AREAS NORTH OF A HAMILTON TO LOUISVILLE LINE ARE PARTICULARLY
VULNERABLE TO STRONG TO SEVERE STORMS.

ACTIVE PERIOD PERSISTS THROUGH LATE WEEK WITH CONTINUED SHORTWAVE
ACTIVITY IMPACTING THE STATE AGAIN FRIDAY...AND HAVE CONTINUED
WITH GOOD CHANCE POPS ACROSS THE AREA. LARGE HAIL LOOKS TO BE THE
BIGGEST THREAT GIVEN DECENT INSTABILITY AND INFLUENCE OF COLD AIR
ALOFT.

31

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH
THE EXTENDED PERIODS. FOR SATURDAY... MODELS SHOW AN UPPER
DISTURBANCE PUSHING ACROSS THE OHIO AND TN VALLEYS WHILE A WEAK
FRONTAL BOUNDARY MEANDERS ACROSS THE FORECAST AREA. THIS COUPLED
WITH 1500-2500 J/KG OF CAPE SHOULD HAVE NO TROUBLE SUPPORTING
SCATTERED STORMS ON SATURDAY. CANNOT RULE OUT A FEW OF THESE STORMS
BECOMING STRONG SATURDAY AFTERNOON AND EVENING. ALTHOUGH THE FRONT
PUSHES NORTH BY EARLY SUNDAY IN RESPONSE TO A SURFACE LOW PUSHING
INTO THE MID-UPPER MS VALLEY... A LINGERING MOIST AND UNSTABLE AIR
MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS
ON SUNDAY... AND POSSIBLY AGAIN ON MONDAY. A LACK OF FRONTAL FOCUS
AND WEAK SHEAR VALUES SUGGEST STORMS ON SUNDAY SHOULD BE THE TYPICAL
DIURNALLY DRIVEN... SUMMER TIME PULSE STORMS... AND REMAIN BELOW
STRONG TO SEVERE LIMITS. ALTHOUGH ECMWF AND GFS SHOW A WEAK FRONTAL
BOUNDARY SAGGING INTO AT LEAST NORTH GA ON MONDAY... THESE MODELS
BEGIN TO DIFFER SIGNIFICANTLY BY MONDAY AFTERNOON AND TUESDAY...
WITH GFS SHOWING A STRONG UPPER DISTURBANCE POSSIBLY ENHANCING STORM
DEVELOPMENT ALONG THE FRONTAL BOUNDARY ACROSS THE AREA ON MONDAY AND
TUESDAY. THE ECMWF SHOWS THE FRONT MEANDERING MAINLY JUST NORTH OF
THE STATE ON MONDAY...THEN LIFTING NORTH BY EARLY TUESDAY AS MONDAYS
DISTURBANCE CUTS OFF OVER THE MID MS VALLEY AND SLOWLY LIFTS OFF TO
THE NE ON WEDNESDAY-THURSDAY. WITH MUCH UNCERTAINTY IN THESE LATER
PERIODS... WILL SHOW CHANCE THUNDERSTORMS EACH AFTERNOON AND EVENING
AS AT MINIMUM... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE.
OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS
MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY
IN THE 60S AND 70S THROUGH THE LONG TERM.

39

&&

.AVIATION...
18Z UPDATE...
INITIAL VFR CONDITIONS WITH POTENTIAL FOR MVFR WITH ANY SHOWER OR STORM
DEVELOPMENT LATE IN AFTERNOON AND EVENING. BEST CHANCE FOR TSRA IS
GENERALLY 00-06Z TONIGHT AS POTENTIAL FOR STRONG COMPLEX OF STORMS
TO PUSH ACROSS AREA FROM NORTHWEST. SOME STRONG WINDS COULD BE
EXPERIENCED ALONG BACKSIDE OF SYSTEM AS WELL BUT CONFIDENCE IS
LOW AT THE MOMENT. WINDS GENERALLY BETWEEN WEST AND NNW AT 10-14
KTS WITH GUSTS TO NEAR 22 KTS THIS AFTERNOON AND SOME GUSTS
POSSIBLE UP UNTIL ABOUT 08Z TONIGHT WITH AFOREMENTIONED STORM
SYSTEM AND STRENGTHENING PRESSURE GRADIENT. STORM CHANCES ON
INCREASE AGAIN FRIDAY MAINLY AFTER 18Z.

//ATL CONFIDENCE...18Z UPDATE...
LOW ON EVENING TSRA AND ENHANCED WIND POTENTIAL OVERNIGHT.
MEDIUM ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  69  89  67 /  30  40  40  30
ATLANTA         86  71  88  69 /  30  50  40  30
BLAIRSVILLE     83  62  81  61 /  50  40  40  30
CARTERSVILLE    82  68  88  65 /  50  50  50  30
COLUMBUS        92  73  91  70 /  30  50  40  30
GAINESVILLE     86  69  86  67 /  40  50  40  30
MACON           92  69  91  70 /  50  50  40  30
ROME            84  68  89  66 /  60  60  50  30
PEACHTREE CITY  88  68  89  66 /  30  50  40  30
VIDALIA         92  73  90  72 /  50  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31/BAKER
LONG TERM....39
AVIATION...BAKER
Hazardous weather outlook, Jun 5, 2:54 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU JUN 5 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
254 PM EDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS
MORNING...

...A FEW STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING...

WEATHER HAZARDS EXPECTED...
REST OF THIS AFTERNOON AND EVENING ACROSS NORTH AND PARTS OF
CENTRAL GEORGIA... STRONG TO POTENTIALLY DAMAGING WINDS... LARGE
HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
THIS AFTERNOON AND EVENING... A STRONG UPPER LEVEL DISTURBANCE
WILL INTERACT WITH A MOIST AND INCREASINGLY UNSTABLE AIR MASS
AHEAD OF AN APPROACHING COLD FRONT TO PRODUCE SCATTERED
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. A FEW OF THESE
STORMS COULD BECOME STRONG TO POSSIBLY SEVERE DURING THE MID TO
LATE AFTERNOON AND THROUGH THE EVENING HOURS. THE MAIN THREAT WILL
BE GENERALLY ALONG AND NORTH OF A HAMILTON TO LOUISVILLE
LINE...AND MAINLY BETWEEN 2 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL
BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON
FRIDAY AND SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE
AFTERNOON AND EVENING.

ALTHOUGH THE FRONT PUSHES NORTH BY SUNDAY... A MOIST AND UNSTABLE
AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING
STORMS ON SUNDAY AND MONDAY.

ANOTHER COLD FRONT WILL PUSH INTO THE STATE ON TUESDAY AND HELP
ENHANCE STORM DEVELOPMENT FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 5, 3:01 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT THU JUN 5 2014

GAZ072-073-084-051930-
301 PM EDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES...
WILKINSON AND BALDWIN COUNTIES UNTIL 330 PM EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...ONE CENTERED 5 MILES
SOUTHEAST OF GRAY THE OTHER JUST EAST OF MILLEDGEVILLE. BOTH STORMS
WERE MOVING SOUTHEAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JONES...WILKINSON AND BALDWIN COUNTIES...
INCLUDING AREAS AROUND BROWNS CROSSING...MOUNTAIN SPRINGS...
GREENBERRY CROSSROADS...CLINTON...JAMES...HADDOCK...GRAY...
ALLENWOOD...MILLEDGEVILLE...HARDWICK...SCOTTSBORO...PANCRAS...
COOPERS...GORDON AND IVEY. RESIDENTS IN THIS AREA SHOULD MOVE
INDOORS.

&&

LAT...LON 3294 8308 3278 8328 3285 8338 3289 8340
      3289 8344 3298 8358 3316 8341 3307 8311
      3305 8310 3306 8309 3306 8305 3303 8307
      3299 8305
TIME...MOT...LOC 1900Z 309DEG 23KT 3296 8342

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:35 AM EDTSpecial Weather StatementFFCDade55 min
Jun 5, 4:54 AM EDTSpecial Weather StatementFFCCatoosa, Walker51 min
Jun 5, 5:06 AM EDTSpecial Weather StatementFFCChattooga54 min
Jun 5, 5:26 AM EDTSpecial Weather StatementFFCWhitfield49 min
Jun 5, 5:32 AM EDTSpecial Weather StatementFFCFloyd58 min
Jun 5, 6:37 AM EDTSpecial Weather StatementFFCPaulding, Polk38 min
Jun 5, 3:01 PM EDTSpecial Weather StatementFFCBaldwin29 min
Jun 5, 3:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 5, 3:45 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jun 5, 5:25 PM EDTSpecial Weather StatementFFCChattooga65 min
Jun 5, 5:40 PM EDTSevere Thunderstorm WarningFFCDade, Walker23 min
Jun 5, 6:15 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 5, 6:26 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon49 min
Jun 5, 6:49 PM EDTSpecial Weather StatementFFCMurray26 min
Jun 5, 7:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield59 min
Jun 5, 7:09 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk52 min
Jun 5, 7:13 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Jun 5, 7:26 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon36 min
Jun 5, 7:29 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 5, 7:38 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray37 min
Jun 5, 7:39 PM EDTSpecial Weather StatementFFCCarroll, Douglas51 min
Jun 5, 7:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Fulton, Hall32 min
Jun 5, 7:48 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Fulton, Gwinnett, Hall42 min
Jun 5, 7:55 PM EDTSpecial Weather StatementFFCClayton35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.